Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

An operatorial characterization of certain partition polynomials


Author: W. Gustin
Journal: Proc. Amer. Math. Soc. 3 (1952), 31-35
MSC: Primary 10.0X
DOI: https://doi.org/10.1090/S0002-9939-1952-0049227-1
MathSciNet review: 0049227
Full-text PDF


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.0X

Retrieve articles in all journals with MSC: 10.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1952-0049227-1
Article copyright: © Copyright 1952 American Mathematical Society

American Mathematical Society